# SDR AALA20020058

- Difficulty date: January 17, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGW - FLT 0050 - EN ROUTE DFW-LGW - MAIN CABIN COFFEE MAKER 19 ON LEFT SIDE SMOKES.  LANDED LGW WITHOUT INCIDENT.  REPLACED MAIN CABIN COFFEE MAKER 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
